Volume 12, Issue 1
A Posteriori Error Estimates of the Galerkin Spectral Methods for Space-Time Fractional Diffusion Equations

Huasheng Wang ,  Yanping Chen ,  Yunqing Huang and Wenting Mao

10.4208/aamm.OA-2019-0137

Adv. Appl. Math. Mech., 12 (2020), pp. 87-100.

Preview Full PDF BiBTex 231 378
  • Abstract

In this paper, an initial boundary value problem of the space-time fractional diffusion equation is studied. Both temporal and spatial directions for this equation are discreted by the Galerkin spectral methods. And then based on the discretization scheme, reliable a posteriori error estimates for the spectral approximation are derived. Some numerical examples are presented to verify the validity and applicability of the derived a posteriori error estimator.

  • History

Published online: 2019-12

  • AMS Subject Headings

65M12, 65M70

  • Cited by